| Model Number |
0282 |
| Medical Device Problem Codes |
Impedance Problem (2950); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead was surgically abandoned and replaced due to exhibiting impedance issues and high pacing thresholds.Other than the surgical procedure, no additional adverse patient effects were reported.